I just started taking topamax a week ago and I have no appetite. I am finding this difficut because I am also on a high dose of lamictal and I need to eat when I take it. Will this last? Also at night I can't decide if I am having a seizure or it's a side effect. When I am sleeping sometimes I wake up and have no vision. Has this ever happened to anyone else?
The common side effects of Topamax are fatigue,dizziness,loss of appetite, Decreased visual acuity and /or ocular pain has been reported on use of Topamax.There may be myopia and secondary angle closure glaucoma .It is difficult to confirm whether what you are experiencing is a side effect of Topamax or a seizure. I will advise you to see your doctor and discuss about it. I do hope it helps.
Take care and best regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.